ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SCX-445 |
| Medical Device Problem Codes |
Material Rupture (1546); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Foreign Body Reaction (1868)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: weight to spec, white particles in the shell and opening curved on radius.A visual and microscopic analysis was performed which identified: two striated opening on radius.Based on the device analysis the final assessment is: a striated opening on radius assessed as surgical damage.The events of wound dehiscence and exposure are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, wound dehiscence and exposure.
Event or Problem Description
Healthcare provider reported a right side rupture, wound dehiscence and exposure.The device has been explanted and replaced.